# SDR SWAA2023030895856

- Difficulty date: January 26, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E DEFLECTION CONTROL RIB PANEL O/B SUPPORT ATTACHMENT POINT LOCATION ' A' ELONGATED HOLES ;EXCESSIVE PLAY MKD DOTS<[01] REMOVED HARDWARE AT L/W REAR SPAR FIXED T/E DEFLECTION CONTROL RIB PANEL O/B SUPPORT ATTACHMENT POING LOCATION 'A'AS PER B737-700 SRM 51-40-02-0G-0.[16] REMOVED AND REPLACED L/W REAR SPAR FIXED T/E DEFLECTION CONTROL RIB BEAM AS PER B737 SRM 51-40-05-0G-0.;[17] FINAL INSPECTION; REAR SPAR FIX T/E DEFLECTION CONTROL RIB BEAM REPLACED AND ADJUSTED.
